Wilsonian flows and background fields

Litim, Daniel F and Pawlowski, Jan M (2002) Wilsonian flows and background fields. Physics Letters B, 546 (3-4). pp. 279-286. ISSN 0370-2693

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: Daniel Litim
Date Deposited: 06 Feb 2012 18:22
Last Modified: 18 May 2012 15:40
URI: http://srodev.sussex.ac.uk/id/eprint/15967
📧 Request an update